Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 340, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 27, 2011, 8:15 AM CDT for Arkansas County, Desha County, Drew County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 8:15 AM CDT (13:15 UTC)
- Expired
- Apr 27, 2011, 8:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:53 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS54 KLZK 271315
SVRLZK
ARC001-041-043-271345-
/O.NEW.KLZK.SV.W.0340.110427T1315Z-110427T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN DREW COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 845 AM CDT
* AT 811 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GILLETT TO
NEAR BACK GATE TO 3 MILES NORTHEAST OF OMEGA TO 3 MILES WEST OF
WINCHESTER...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... YANCOPIN... WINCHESTER...
WATSON... TRUSTEN HOLDER WMA... STIMSON...
SNOW LAKE... OMEGA... MORGAN PT REC AREA...
MERRISACH LAKE... LORAYS... LACONIA...
KELSO... GILLETT... BACK GATE...
YUKON... WEBER... PICKENS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3404 9088 3402 9096 3396 9097 3400 9108
3394 9101 3388 9105 3383 9105 3372 9157
3384 9149 3400 9145 3401 9140 3403 9144
3411 9144 3426 9105 3413 9107 3413 9094
3410 9086
TIME...MOT...LOC 1316Z 245DEG 49KT 3406 9134 3398 9134
3388 9138 3380 9144
$$
64What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:46 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 27, 6:46 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 646 AM CDT WED APR 27 2011 .AVIATION... SURFACE LOW PRESSURE CONTINUES IN SOUTHWEST ARKANSAS THIS MORNING. THIS WILL MOVE SLOWLY EASTWARD THROUGH THE DAY. PRECIPITATION WILL NOT END UNTIL THIS LOW MOVES EAST OF THE STATE. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MUCH OF THE DAY OVER THE AREA. THE SURFACE LOW SHOULD GET A PUSH FROM THE UPPER LOW LATE THIS AFTERNOON AS IT ROTATES THROUGH THE AREA. GUSTY NORTHWEST WINDS WILL ALSO DEVELOP DURING THE DAY TODAY. IFR AND MVFR CONDITIONS ARE EXPECTED. CLEARING WILL TAKE PLACE OVERNIGHT AS DRIER AIR MOVES IN BEHIND THE UPPER LOW. && .PREV DISCUSSION... /ISSUED 409 AM CDT WED APR 27 2011/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT STRONG CONVECTION NOW WELL EAST OF THE AREA...MAINLY ACROSS CENTRAL MISSISSIPPI EARLY THIS MORNING. WATER VAPOR IMAGERY SHOWS ONE FINAL UPPER LEVEL IMPULSE HEADED TOWARDS ARKANSAS. THIS WILL FINALLY SHIFT EAST OF THE AREA BY THIS AFTERNOON...TAKING THE UPPER AND MID LEVEL TROUGH AXIS WITH IT AND FINALLY ENDING THE PRECIP CHANCES ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE WEEK. BEFORE THAT HAPPENS HOWEVER...SOME SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. THE NOSE OF A +100KT JET STREAK WILL MOVE OVER THE SOUTHERN HALF OF ARKANSAS THIS MORNING...COINCIDENT WITH FAIRLY STEEP MID LEVEL LAPSE RATES AND SOME ELEVATED INSTABILITY. INFRARED SATELLITE AND REGIONAL RADAR IMAGERY SHOW SOME PATCHY CONVECTION FORMING OVER SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS ALREADY...AND HIGH-RES MODELS SHOW THIS TREND CONTINUING AS IT MOVES INTO/TOWARDS ARKANSAS. CONVECTION WILL BE ELEVATED THOUGH AND THE MAIN THREAT WILL BE HAIL. AFTER THIS UPPER SYSTEM CLEARS THE AREA THIS AFTERNOON...PRECIP CHANCES WILL BE NON-EXISTENT THROUGH THE END OF THE WEEK AS MID AND UPPER LEVEL RIDGING MOVES INTO THE REGION. TEMPS WILL HOLD IN THE MID TO UPPER 70S THURSDAY THROUGH SATURDAY...WITH SLIGHTLY COOLER WEST TO NORTHWEST SURFACE WINDS OVER THE FORECAST AREA. ANOTHER DEEP UPPER LEVEL TROUGH WILL DIG OUT OVER THE INTERMOUNTAIN WEST BY SATURDAY. ANOTHER FRONT WILL PUSH INTO THE STATE ON SUNDAY AND SUNDAY NIGHT FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...THOUGH NOT LIKELY TO RIVAL ANYTHING THE STATE HAS SEEN OVER THE PAST FEW DAYS. LONG TERM...SUNDAY THROUGH SUNDAY STORM SYS WL BE DEPARTING TO THE E OF AR AT THE START OF THE PD. SOME LINGERING PRECIP WL BE NOTED OVR ERN AR MON MRNG...BUT WL QUICKLY SHIFT OUR OF THE AREA AS HIGH PRES BLDS INTO THE REGION. HIGH PRES WL BRING DRIER AND COOLER CONDS TO THE REGION TO START THE NEW WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 45 73 49 / 60 20 0 0 CAMDEN AR 75 48 76 50 / 50 10 0 0 HARRISON AR 57 42 71 48 / 60 10 0 0 HOT SPRINGS AR 70 46 75 50 / 60 10 0 0 LITTLE ROCK AR 71 47 75 51 / 60 10 0 0 MONTICELLO AR 77 49 76 52 / 50 10 0 0 MOUNT IDA AR 67 45 74 49 / 60 10 0 0 MOUNTAIN HOME AR 59 43 72 47 / 60 10 0 0 NEWPORT AR 69 46 73 50 / 60 20 0 0 PINE BLUFF AR 75 48 75 52 / 50 10 0 0 RUSSELLVILLE AR 64 44 73 49 / 60 10 0 0 SEARCY AR 69 46 73 50 / 60 20 0 0 STUTTGART AR 73 48 74 52 / 60 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && AVIATION...51
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED APR 27 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF ARKANSAS TODAY AS ANOTHER LOW PRESSURE SYSTEM PASSES EASTWARD THROUGH THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MAINLY OVER PARTS OF CENTRAL AND SOUTHEAST ARKANSAS...GENERALLY SOUTHEAST OF LINE FROM BATESVILLE...TO DANVILLE TO MOUNT IDA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGHOUT THE MORNING HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY OVER MUCH OF ARKANSAS. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL BE POSSIBLE. WITH THE GROUND ALREADY WELL SATURATED...ANY ADDITIONAL RAINFALL WILL ONLY INCREASE THE THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING WILL REMAIN A CONCERN HEADING INTO NEXT WEEK. THE BLACK AND UPPER WHITE RIVERS ARE EXPECTED TO CREST IN THE NEXT DAY OR TWO...WITH THE OUACHITA AND LOWER WHITE RIVER CONTINUING TO RISE BEFORE CRESTING SOMETIME EARLY NEXT WEEK. MEANWHILE...ANOTHER STORM SYSTEM WITH BRING AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Apr 27, 4:39 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 439 AM CDT WED APR 27 2011 ARZ045-046-056-057-271025- ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR- 439 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN LONOKE...NORTHWESTERN ARKANSAS AND CENTRAL JEFFERSON COUNTIES UNTIL 530 AM CDT... AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDLAND LAKE...OR NEAR PINE BLUFF...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STUTTGART... PINE BLUFF... WARBRITTON... WABBASEKA... RICHARDSON... MADDING... LAKE PINE BLUFF... HUMPHREY... COTTONDALE... BRUMMITT... BAYOU METO STATE GAME AREA... ALTHEIMER... WATSON CHAPEL... ROB ROY... PINEBERGEN... NOBLE LAKE... LODGE CORNER... LADD... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3460 9162 3433 9135 3407 9202 3422 9214 TIME...MOT...LOC 0939Z 236DEG 45KT 3420 9199 44
Special weather statement, Apr 27, 5:34 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 534 AM CDT WED APR 27 2011 ARZ043>046-055-056-271120- GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI AR-SALINE AR- 534 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PRAIRIE...LONOKE... SOUTHEASTERN PULASKI...EXTREME SOUTHEASTERN SALINE...EXTREME NORTHEASTERN GRANT AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 615 AM CDT... AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF BREDLOW CORNER...OR 17 MILES SOUTHEAST OF DWNTWN LITTLE ROCK...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LONOKE... HAZEN... TOLTEC MOUNDS SP... SISEMORE... SCOTT... REDFIELD... PRAIRIE CENTER... PARKERS CORNER... METO... MCCREANOR... KEO... HENSLEY ISLAND... ESTES... ENGLAND... CARLISLE... BARRETTSVILLE... WRIGHT... WOODSON... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 168 AND 191. THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 11 AND 19. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3500 9181 3474 9151 3437 9209 3452 9231 TIME...MOT...LOC 1034Z 226DEG 44KT 3453 9208 44
Special weather statement, Apr 27, 7:23 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 723 AM CDT WED APR 27 2011 ARZ033-034-045-046-271255- LONOKE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR- 723 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...SOUTHWESTERN WOODRUFF...NORTHERN PRAIRIE AND NORTHEASTERN LONOKE COUNTIES UNTIL 800 AM CDT... AT 723 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS NEAR WATTENSAW...OR 8 MILES NORTHEAST OF LONOKE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... THURMAN... SISEMORE... PRYOR... GEORGETOWN... DES ARC... BARRETTSVILLE... WOODLAWN... JASMINE... HICKORY PLAINS... HAYLEY... FAIRVIEW... BUTLERVILLE... WHEATON LAKE... WATTENSAW... WATERPROOF... TAYLOR SLOUGH... REDMAN LAKE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 181. LAT...LON 3520 9153 3503 9136 3476 9183 3491 9197 TIME...MOT...LOC 1223Z 232DEG 50KT 3490 9181 64
Local storm report, Apr 27, 8:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM FUNNEL CLOUD 7 N MONTICELLO 33.73N 91.79W
04/27/2011 DREW AR LAW ENFORCEMENT
A FUNNEL CLOUD WAS REPORTED ALONG HIGHWAY 83 JUST SOUTH
OF HIGHWAY 54 NORTHEAST OF LAKE MONTICELLO.
&&
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Scott and 1 more | 43 min |
| Apr 26, 7:04 PM CDT | Tornado Warning | LZK | Independence, Jackson, Johnson, Logan, Pope, White and 1 more | 41 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 1 more | 47 min |
| Apr 26, 7:13 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 13 min |
| Apr 26, 7:18 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 20 min |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Apr 26, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Apr 26, 7:38 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 28 min |
| Apr 26, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 36 min |
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 46 min |
| Apr 26, 7:45 PM CDT | Tornado Warning | LZK | Conway, Logan, Pope, Yell | 45 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Cleburne, Conway, Izard, Marion and 4 more | 55 min |
| Apr 26, 7:56 PM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 3 hr |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 49 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Apr 26, 8:02 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more | 3 hr |
| Apr 26, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Apr 26, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 66 min |
| Apr 26, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 49 min |
| Apr 26, 8:14 PM CDT | Flash Flood Warning | LZK | Baxter, Conway, Izard, Marion, Newton, Pope and 3 more | 3 hr |
| Apr 26, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 28 min |
| Apr 26, 8:19 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 23 min |
| Apr 26, 8:24 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more | 57 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 57 min |
| Apr 26, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more | 38 min |
| Apr 26, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more | 3 hr |
| Apr 26, 8:46 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 3 hr |
| Apr 26, 8:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski | 43 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 43 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 28 min |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 33 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more | 47 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 39 min |
| Apr 26, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 47 min |
| Apr 26, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 48 min |
| Apr 26, 11:00 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more | 6 hr |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 42 min |
| Apr 26, 11:29 PM CDT | Tornado Warning | LZK | Desha, Drew | 31 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 48 min |
| Apr 27, 12:00 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 30 min |
| Apr 27, 1:19 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 45 hr |
| Apr 27, 4:39 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Apr 27, 5:00 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 45 min |
| Apr 27, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more | 3 hr |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 28 min |
| Apr 27, 5:34 AM CDT | Special Weather Statement | LZK | Lonoke | 46 min |
| Apr 27, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 62 min |
| Apr 27, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita | 43 min |
| Apr 27, 6:05 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 48 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 37 min |
| Apr 27, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 27, 6:55 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 35 min |
| Apr 27, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 40 min |
| Apr 27, 7:23 AM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 47 min |
| Apr 27, 7:44 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 46 min |
| Apr 27, 7:51 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Apr 27, 9:02 AM CDT | Special Weather Statement | LZK | Arkansas | 43 min |
| Apr 27, 9:02 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 28 min |
| Apr 27, 9:05 AM CDT | Special Weather Statement | LZK | Desha, Drew | 45 min |
| Apr 27, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 29 min |
| Apr 27, 9:55 AM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 1 more | 52 min |
| Apr 27, 10:11 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 9 hr |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 31 min |
| Apr 27, 10:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more | 2 hr |
| Apr 27, 10:59 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more | 5 hr |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| Apr 27, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 25 min |
| Apr 27, 11:24 AM CDT | Special Weather Statement | LZK | Desha, Drew | 46 min |
| Apr 27, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 50 min |
| Apr 27, 11:44 AM CDT | Special Weather Statement | LZK | Independence, Sharp | 46 min |
| Apr 27, 11:49 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.